# SDR UALA2011112106385

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT RT GALLEY EEL INSTALLED INCORRECTLY.  REPLACED AND OPS CHECKED THE AFT RT GALLEY EEL PER DRAWING 15F7209 AND MM.  OPS CHECKED GOOD.
